# SDR 99ZZZX2839

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6210 · Main Rotor Blades
- Part: Dampener
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS AN APPARENT FAILURE WITHIN THE MAIN ROTOR BLADE CUFF THAT FIXES THE LEAD LAG DAMPENER, AND SPHERICAL BEARING SUPPORT TO THE BLADE ASSEMBLY, AND IS CURRENTLY UNDER INVESTIGATION BY AEC TECHNICAL REPRESENTATIVES.
